# SDR USAA920071331

- Difficulty date: December 10, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 589,006 hours, 37,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69489853
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-4 CHECK, A CRACK FOUND ON FRAME TO STRINGER ATTACHED CLIP AT BS 360, S19L.  REMOVED AND REPLACED FRAME TO STRINGER ATTACHED CLIP AT BS 360, S19L IAW B737-300 SRM 51-10-02, 51-40-02, AND BOEING DRAWING 69-48985-3.
